Schizophrenia.com

Why does it feel like I don't respond well to my body

I always feel like I’m gonna die or something, cant explain it but it feels like I have death attached to me. Physically wise I feel like an empty base, I feel brainless.

Could it be a mental health problem?

1 Like

Which medications are you on? I had a very similar feeling when I was on effexor, an SSRI style drug. I would do a little research on the medications you are on, see if that might be the case

1 Like

Abilify risperidone and sertralina. They make me feel emotionless.

I just Googled sertralina, and it is often referred to as Zoloft. This is an SSRI type drug. On the same style of drug, I felt completely emotionless and numb. It was worse than feeling the depression, for me personally.

So don’t be alarmed, it is most likely the medication. Firstly, I would talk to your Psych about the options. Everyone has different experiences, but for me personally mine was very similar to yours

2 Likes

Yeah feeling emotionless is the worst, I just thought there was something eerie about my situation but it might be the medication thanks.

1 Like

I’m sure it is. Just try to make it perfectly clear to your psychiatrist, that SSRI type medications make you feel worse.

It took me years to wean down off of the dosage of Effexor I was on. Now I just take 5-HTP, which is a precursor to serotonin. You cannot take them together

1 Like

@dcragg65 , @NotInHere , I am on 20 mg of Celexa daily. I feel emotionless too. I can tell you that I would much rather have zero feelings than have too much feelings and be on the verge of suicide constantly and be bawling in public every day.

1 Like

In your case I can see that being preferable, for sure. I was in that same state 20 years ago.

But once the crisis passed, I just felt dead and it was worse than what I was going through. I was forced by politics to stay on it longer than was wise, to my own detriment.

Thanks, it gets frustrating because you cant work or do simple activities. I feel paper thin, cant really describe it. Today I didnt take sertralina, but it wont be a one day sudden change

1 Like

Just tread carefully my friend. Those meds are nothing to be toyed with. The side effects can be pretty intense if you miss them

It sounds like you know what you’re doing though

Hmm?.

The Body Language Of Internal Questions And Requests Are Very Simplistic.

If It Seems Negative, Your Body Does Not Want It. Negative Psychologically Or Physically.

If Your Body Is Saying That It Enjoys It. Sex For Example. You Are Your Body’s Guardian.

So. Stay Safe And Wear Protection. Afterall, You Are The Guardian And Make The Decisions.

My Two Cents.

Same Goes With Food. Weight Gain. Hunger. Loss Of Appetite. Weight Loss. And Needs.

My Examples Are The Foundations Of Body. It Does Get Complicated In Language. So Listen.

Hope, True Love, Honesty, Joy, And Eternal Peace!.

Don’t stop your meds on your own. Ask your Dr if its possible to stop it. You might become suicidal again without it. Why were you put on this antidepressant?

I feel emotionless since having sz. I am only on Risperdal. Not sure if its the meds or sz. Probably both.

@NotInHere

1 Like

Honestly I don’t know, I know I’m ignorant for not knowing but yeah.

Yeah being emotionless sucks doesn’t

1 Like

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.